Alert archive / New York / Wind Advisories in 2025

Wind Advisory 9, NWS Buffalo, NY

April 2, 20259 counties in New York

NWS Buffalo, NY issued this wind advisory at Apr 2, 2025, 3:51 AM EDT for 9 counties in New York. It took effect at Apr 2, 2025, 4:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2025, 3:51 AM EDT (07:51 UTC)
In effect from
Apr 2, 2025, 4:00 PM EDT
Expired
Apr 3, 2025, 6:00 PM EDT
In force
26 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Ontario County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 82 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1940 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WWUS71 KBUF 020751
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
351 AM EDT Wed Apr 2 2025

NYZ012>014-020-021-022000-
/O.NEW.KBUF.WI.Y.0009.250402T2000Z-250403T1000Z/
Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
Including the cities of Warsaw, Geneseo, Canandaigua, Olean, and
Wellsville
351 AM EDT Wed Apr 2 2025

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT 
THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. 
  Strongest gusts expected across the hill tops.

* WHERE...Wyoming, Livingston, Ontario, Cattaraugus, and Allegany 
  Counties.

* WHEN...From 4 PM this afternoon to 6 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-085-022000-
/O.NEW.KBUF.WI.Y.0009.250402T2000Z-250403T1000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
351 AM EDT Wed Apr 2 2025

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT 
THURSDAY...

* WHAT...Southeast to south winds 25 to 35 mph with gusts up to 50 
  mph expected. Strongest gusts expected along the Lake Erie 
  shoreline, as well interior hill tops.

* WHERE...Chautauqua and Southern Erie Counties.

* WHEN...From 4 PM this afternoon to 6 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-022000-
/O.NEW.KBUF.WI.Y.0009.250403T0600Z-250403T2200Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
351 AM EDT Wed Apr 2 2025

...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. 
  Strongest winds tonight along the northwest face of the Tug Hill 
  Plateau. Strongest winds Thursday will be through Jefferson County.

* WHERE...Jefferson and Lewis Counties.

* WHEN...From 2 AM to 6 PM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

DRT
4 follow-up statements
736 
WWUS71 KBUF 021803
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
203 PM EDT Wed Apr 2 2025

NYZ012>014-020-021-030615-
/O.CON.KBUF.WI.Y.0009.250402T2000Z-250403T1000Z/
Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
Including the cities of Warsaw, Geneseo, Canandaigua, Olean, and
Wellsville
203 PM EDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. 
  Strongest gusts expected across the hill tops.

* WHERE...Wyoming, Livingston, Ontario, Cattaraugus, and Allegany 
  Counties.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-085-030615-
/O.CON.KBUF.WI.Y.0009.250402T2000Z-250403T1000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
203 PM EDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...Southeast to south winds 25 to 35 mph with gusts up to 50 
  mph expected. Strongest gusts expected along the Lake Erie 
  shoreline, as well interior hill tops.

* WHERE...Chautauqua and Southern Erie Counties.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-030615-
/O.CON.KBUF.WI.Y.0009.250403T0600Z-250403T2200Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
203 PM EDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. 
  Strongest winds tonight along the northwest face of the Tug Hill 
  Plateau. Strongest winds Thursday will be through Jefferson County.

* WHERE...Jefferson and Lewis Counties.

* WHEN...From 2 AM to 6 PM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

TMA
043 
WWUS71 KBUF 030010
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
810 PM EDT Wed Apr 2 2025

NYZ012>014-020-021-031000-
/O.CON.KBUF.WI.Y.0009.000000T0000Z-250403T1000Z/
Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
Including the cities of Warsaw, Geneseo, Canandaigua, Olean, and
Wellsville
810 PM EDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. 
  Strongest gusts expected across the hill tops.

* WHERE...Wyoming, Livingston, Ontario, Cattaraugus, and Allegany 
  Counties.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-085-031000-
/O.CON.KBUF.WI.Y.0009.000000T0000Z-250403T1000Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
810 PM EDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...Southeast to south winds 25 to 35 mph with gusts up to 55 
  mph expected. Strongest gusts expected along the Lake Erie 
  shoreline, as well interior hill tops.

* WHERE...Chautauqua and Southern Erie Counties.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-031200-
/O.CON.KBUF.WI.Y.0009.250403T0600Z-250403T2200Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
810 PM EDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. 
  Strongest winds tonight along the northwest face of the Tug Hill 
  Plateau. Strongest winds Thursday will be through Jefferson County.

* WHERE...Jefferson and Lewis Counties.

* WHEN...From 2 AM to 6 PM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

Apffel
373 
WWUS71 KBUF 030857
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
457 AM EDT Thu Apr 3 2025

NYZ012>014-019>021-085-031000-
/O.CAN.KBUF.WI.Y.0009.000000T0000Z-250403T1000Z/
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Warsaw, Geneseo, Canandaigua, Jamestown,
Olean, Wellsville, Orchard Park, and Springville
457 AM EDT Thu Apr 3 2025

...WIND ADVISORY IS CANCELLED...

While the threat for damaging wind gusts to 50 mph has ended, winds 
will still gust as high as 40 mph at times today.

$$

NYZ007-008-032200-
/O.CON.KBUF.WI.Y.0009.000000T0000Z-250403T2200Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
457 AM EDT Thu Apr 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.  

* WHERE...Jefferson and Lewis Counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

RSH
273 
WWUS71 KBUF 032158
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
558 PM EDT Thu Apr 3 2025

NYZ007-008-032300-
/O.EXP.KBUF.WI.Y.0009.000000T0000Z-250403T2200Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
558 PM EDT Thu Apr 3 2025

...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Winds will continue to lessen through the evening hours, therefore 
the Wind Advisory will be allowed to expire.

$$

JM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 2, 2:10 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 2, 2:10 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
210 AM EDT Wed Apr 2 2025

.SYNOPSIS...
A pair of warm fronts will lift northward across our region today,
with fair weather this morning ending as rain, and to the north,
initial snow, expands across our region. Rain, moderate at times,
will also feature a few rumbles of thunder within a mild airmass
tonight ahead of a cold front that will cross our region Thursday.
It will also become windy tonight and Thursday, especially the
downslope areas along the Lake Erie shoreline, and hills tops
tonight and then northeast of the Lakes behind the cold front
Thursday.

&&

.NEAR TERM /THROUGH TODAY/...
Winds will briefly be light at most locations this evening
before a ridge axis moves east of the area later tonight. This
will result in a brief window with favorable radiational cooling
conditions before winds increase and high clouds move in. Lows
will range from the teens east of Lake Ontario, and lower to mid
20s for western New York.

A rather dynamic system will lift out of the central plains
into the upper midwest on Wednesday. The day will start out dry,
but initial impacts will begin by mid day as the lead arm of
isentropic ascent ahead of a warm frontal segment reaches the
region. Strong northward moisture transport will blossom
precipitation across the region during the afternoon and into
Wednesday night. Thermal profiles suggesting mainly rain with
this event, already some leading edge mixed snow showers will be
possible across the eastern Lake Ontario region. Surface
temperatures above freezing will likely eliminate the risk for
any freezing rain.

A strong 60+ knot low level jet with associated 850 mb moisture
transport will drive the very moist airmass with Gulf ties into the
western New York. Forecast precipitable water values of 1 to 1.5
inches, by Wednesday afternoon is well above climatological normals.
There will be very little surface based CAPE as the surface cold
front approaches the region Wednesday night, but the quality of
elevated instability will bring the risk for a few elevated
storms. Maximum QPF amounts during this time frame likely across
the northern half of the area from three quarters to an inch,
amounts closer to a half inch across the Southern Tier.

The strength of the low level jet will bring the potential for
strong wind gusts. The strongest gusts, possibly up to 50 mph
will be focused across the the hilltops and the typical
downslope areas immediately downwind of the higher terrain
across the areas south of Buffalo, Rochester and Watertown.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
A broad mid-latitude cyclone over Lake Superior Thursday morning
will trudge to central Quebec by the evening, its surface low
weakening from around 990mb to 1000mb in the process. Strong
synoptic lift from a passing 65-70kt LLJ with PWATs still 1-1.25" in
the system's warm sector will promote the development of additional
showers and possibly a few elevated thunderstorms, especially in the
morning hours. The region should otherwise see a drying trend from
northwest to southeast through the day as the system's weak cold
front begins to sag through and sfc high pressure begins to nose
across the Great Lakes from the Upper Midwest. 12z guidance has
trended stronger with post-frontal southwest winds aloft Thursday
afternoon and evening, though the CAA regime looks quite weak.
Still, low-level mixing should increase enough to lead to a rather
breezy day, especially across the Niagara Frontier and North Country
if skies manage to clear enough before sundown. Despite the showers
and incoming cold front, Thursday should manage to be the warmest of
the next 7 days with highs in the low/mid 70s from the Genesee
Valley through the Finger Lakes, with a mix of 60s elsewhere.

As the upper level flow across the Northeast becomes increasingly
zonal through Friday and the cold front runs up against a strong
Bermuda high off the southeast coast, it will initially stall out
across the Mississippi Valley and up through southern Pennsylvania.
This will lead to continued lower-end chances for rain south of Lake
Ontario through Thursday night, mainly closer to the NY/PA border.
Areawide dry weather is then expected as the high over the Great
Lakes shifts east to New England by Friday evening, shunting the
front further south of the forecast area. Temperatures should be
more seasonable, though still average several degrees above normal.
The respite from the active weather will be short lived as the
boundary lifts northward as a warm front on the backside of the high
Friday night, leading to renewed chances for showers late in the
night.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A wet and soggy weekend is looking more and more 'likely'as a couple
of waves traverse a tight thermal gradient anticipated to set up
across the region. P-type will 'all' be in the liquid form...that is
until atleast early Sunday evening. After that...colder air is
advertised to push in with rain mixing with snow (lower elevations)
or changing over to wet snow across the higher terrain. We could
even see some minor accumulations on grassy surfaces before precip
wraps up Sunday night. As we head into Monday...we should see a
brief period of quiet weather before another cold front approaches
the Lower Lakes. This front will bring a much colder airmass to the
area with chances for snow showers beginning as early as Monday
afternoon and lasting through the day Tuesday. Confidence decreases
Wednesday and beyond but we should see a gradual modification
(warming) taking place as we head through the later portion of the
week.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
For the 06Z TAFS VFR flight conditions are found and these
conditions will prevail through the next 6 to 12 hours. A few
sprinkles of rain will be possible near KBUF and KIAG this morning
as an initial warm front lifts northward across WNY.

Ahead of a second warm front, increasing moisture will bring lower
cloud ceiling heights as well as a period of rain. Rain may begin as
snow (brief IFR) for areas east of Lake Ontario, including the KART
airfield. Moderate rain at times may bring brief IFR flight
conditions this afternoon...otherwise widespread MVFR flight
conditions are expected within the rain. Will carry a tempo for now
for western TAF sites for the heavier rain.

Behind the warm front a dry slot will taper off the rain this
evening for WNY. Any dry weather will be short-lived as from the
west, showers and elevated instability arrive back into our area
generating possible rumbles of thunder. Any thunderstorms will
likely be the final 6 hours of this TAF cycle.

There will also be gusty winds as a powerful LLJ enters our region.
With a base of 50 to 60 knots at 2K feet LLWS will be likely for all
TAF sites. Additionally it will become gusty at the surface with the
hill tops of the Southern Tier and Finger Lakes region possibly
gusting to 40 knots this evening and through the night.

Outlook...

Wednesday night...Becoming windy with continued rain showers.

Thursday...Restrictions to MVFR/IFR early with rain showers exiting.
Continued windy.

Friday...Mainly VFR.

Saturday...Restrictions likely in scattered to numerous rain showers.

Sunday...Restrictions possible in scattered rain showers.

&&

.MARINE...
Surface high pressure will nose southward from Canada tonight,
negligible winds and waves on the lakes late this evening. Easterly
winds will increase late tonight as this high pressure advances
across Quebec. Issued small craft headlines for the western
south shores of Lake Ontario for the easterly flow and
associated waves. Winds will then become southeasterly
Wednesday and Wednesday night and then southwesterly
Thursday...all while frequently reaching speeds within small
craft criteria over both Lower Great Lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LOZ042-
         043.

&&

SYNOPSIS...Thomas
NEAR TERM...Apffel/TMA
SHORT TERM...PP
LONG TERM...AR
AVIATION...Thomas
MARINE...Apffel/Thomas/TMA
Hazardous weather outlook, Apr 1, 4:10 AM EDT, 23 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
410 AM EDT Tue Apr 1 2025

NYZ003>006-020815-
Monroe-Wayne-Northern Cayuga-Oswego-
410 AM EDT Tue Apr 1 2025

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-020815-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
410 AM EDT Tue Apr 1 2025

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-085-020815-
Chautauqua-Southern Erie-
410 AM EDT Tue Apr 1 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southeast to south winds late Wednesday afternoon and through
Wednesday night have the potential to gust to 45 to 50 mph.

There is a marginal risk for strong to severe storms, mainly
Wednesday night. The primary threat is damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ011-012-020-020815-
Genesee-Wyoming-Cattaraugus-
410 AM EDT Tue Apr 1 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southeast to south winds late Wednesday afternoon and through
Wednesday night have the potential to gust to 45 to 50 mph.

There is a marginal risk for strong to severe storms, mainly
Wednesday night. The primary threat is damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-020815-
Jefferson-Lewis-
410 AM EDT Tue Apr 1 2025

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southeast to south winds Wednesday evening and through Wednesday
night have the potential to gust to 45 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010-020815-
Niagara-Orleans-Northern Erie-
410 AM EDT Tue Apr 1 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

There is a marginal risk for strong to severe storms, mainly
Wednesday night. The primary threat is damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-021-020815-
Livingston-Ontario-Allegany-
410 AM EDT Tue Apr 1 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southeast to south winds late Wednesday afternoon and through
Wednesday night have the potential to gust to 45 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 6:38 PM EDTSpecial Weather StatementBUFNiagara37 min

Nearby

Wind Advisories in New York, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.